A fourth person may have died as a result of injections of an antibiotic drug produced by an Anhui pharmaceutical company, the South China Morning Post reported, citing state media. A second person is said to be in a critical state after using the drug. It is claimed that a 63-year-old woman from Xianyang in Shaanxi Province died last Tuesday, four days after being given injections of clindamycin phosphate glucose produced by Anhui Huayuan Worldbest Biopharmaceutical Company. The symptoms, a rapid heartbeat, high fever, vomiting, chest pains and a low blood platelet count, matched those of a Heilongjiang girl who died from the drug on July 27. By Sunday, authorities had received reports of 81 cases of severe reactions to the antibiotic in 10 provinces, with only about 1.4 million of the 3.68 million doses of the drug in circulation successfully recalled.
You must log in to post a comment.